I have 3 children...the middle, Jacob is 5. In Dec. of 06 he had his first upper resp. inf. - bronchilitis which gave to my infant the RSV virus. The baby had never been in daycare. Since then Jacob has been ill with either a viral infection or a respitory infection. (Only 3 resp. infections since laster year). However, he has been ill since Sept. 10, - I brought him in for high fever (103.5) - they found nothing...assumed it was viral, sent us home. We were back 4 days later and he had one of his upper resp. inf. - antibiotics, pulmocort, etc.- he got better for 4 days...then high fever yet again, went to doc., no sign of bac. infection. (this fever lasted 6 days) - by this time he missed approx. 8 days of school. - He developed some sores in and around his mouth - pedi. gave him antibiotics only for the one sore that looked infected. Three days after off meds...fever came back (unsymptomatic again) - it has been a continuous fight! He has missed 17 days of school since 08/27 - Baby has had some viral illness also. Finally had "basic" blood drawn - came back "Able to fight infection, but allergen level was off the charts at 700" - Went to see Rhemotologist/Immunologist who said that the blood work is not sufficient - they took an addtional 4 viles of blood - and test wil come back next week. - Both boys have a genetic skin disorder also - not sure if this is all tying in. - Can anyone AT ALL tell me if any of this sounds familiar - or most importantly, would the first blood test have ruled out autoimmune disorders or leukemia? PLEASE, PLEASE HELP ME - DON'T KNOW IF I CAN MAKE IT THROUGH THE WEEKEND WITHOUT SOMEONE'S INSIGHT. Thant you for your time.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?